Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling tired, muscle weakness, getting fever, night sweats and headache. What cure should be done?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
High pulse rate. I'm 171 lbs and 5'11". My normal resting is 70 but the past few days it's steady at 95-100. I was on a prednisone program for sudden hearing loss in my left ear that ended a week ago that went like this; 120mg for 2 wks, (the pharmacy made a mistake, it should have been 60mg), 60mg for another 2 wks, 40mg for 2 days, 20mg for 2 days, 10 mg for 4 days. I'm running a slight increase in temp at 100.6, sweating at night in bed, and a headache/eyeache that will not go away. I'm quite tired with some muscle weakness. Today I started taking Coricdin HP, 300 mg. as I'm dealing with some allergy issues and maybe it will help the headache. I take Accupril 20mg and my BP has remained normal throughout. How long can I expect this to contnue and is related to the production of cortisol?
Posted Sat, 24 Nov 2012 in Headache and Migraines
Answered by Dr. Pravin Banodkar 6 hours later
Thanks for the question posted.
Since at your age you are getting fever night sweats headache you should definitely get it investigated.
It can occur due to HPA axis suppression , infection like tuberculosis and malignancy.
Please do visit a physician to rule out the above.
MOSTLY it is secondary to HPA axis suppression which occurs due to corticosteroid intake.
It will need treatment.
Thanks and take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor